# SDR AALA20131107006

- Difficulty date: November 7, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 82,269 hours, 37,159 cycles
- Engine: Pwa JT8D219
- Engine time: 4,402 hours, 2,301 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DFW CREW REPORTED LT ENG MADE A LOUD THUD & ROLLED BACK TO IDLE WITH ALL INDICATIONS NORMAL FOR IDLE.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LT HAND ENGINE AT DFW ON 11/07/2013.  SYSTEM GROUND CHECKED NORMAL OPERATION OPEN.
